# SDR CALA2014071591473

- Difficulty date: July 13, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 56,834 hours, 6,844 cycles
- Engine: Pwa PW40903
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BACKUP SYS STATUS MSG.  ACCOMPLISHED FIM 24-25 TASK 858 FOR LATCHED MSG 24-48110, CCB K24202 FAULTED.  ACCOMPLISHED ENG RUN UP USING BOTH AS POWER SOURCE THEN SELECTING EACH GEN AS SINGLE POWER SOURCE FOR ENTIRE ACFT, TRANSFER NORMAL.  AS PRECAUTION ACFT REMOVED FROM AUTO LAND STATUS.  REPLACED K24202 RELAY IAW MM 24-25-10. ACCOMPLISHED TEST IAW 24-25-00, CHECKED OK.
